Study: SSRI, NSAID combo increases GI bleeding

10/10/2007 | United Press International

The combined use of selective serotonin reuptake inhibitors and nonsteroidal anti-inflammatory drugs to treat depression and other illnesses may heighten the risk of gastrointestinal bleeding by more than 600%, researchers warned. Data from four studies involving 153,000 patients showed that GI bleeding occurred after an average of 25 weeks in patients who took SSRIs, 67% of whom were also taking NSAIDs.

View Full Article in:

United Press International

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Consumer Directed Health Plan (CDH) Product Offering Manager
Blue Cross Blue Shield MA
Quincy, MA
ISHN - Chief Compliance Officer
Mountain States Health Alliance
Johnson City, TN
Actuary
Meridian Health Plan
Detroit, MI
President/Chief Executive Officer
MedCost
Winston-Salem, NC
Director, Payer Marketing
Avalere Health
Washington, DC